# SDR AALA20011000

- Difficulty date: May 9, 2001
- Submitted: June 12, 2001
- Operation: Air carrier
- Aircraft: N14053
- Make and model: Airbus A300 B4-605R
- Aircraft serial: 420
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - FOUND FRAME 18 STRINGER 50R TO 49R CORROSION ON SHEAR TIE, FS 1336.  INSTALLED NEW FRAME SECTION FRAME 18 STRINGER 50R TO 49R PER SRM 51-72-10.  (M)
